Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    trans ichemic attack
    avatar
    bigfella75 posted:
    at some time unknown to me i had a T.I.A - trans ischemic attack. it showed on a recent mri. will i still be able to continue training / compete in MMA?

    my own doctor was very vague when i asked him
    Reply
     
    avatar
    rosesrred responded:
    I agree the doctor's are very vague...
     
    avatar
    rosesrred replied to rosesrred's response:
    As I was saying, I have had blood work (normal) MRI (normal) I need to know why I am experiencing TIA's why this is happening to me I would like an answer but I get none... only, that TIA's happen and there is not much they can do for TIA's. I wonder if I am on the correct medications Blood pressure (Metoprolol), Cholesterol, Plavix, Citalopram. And, I also have low Thyroid.


    Helpful Tips

    Form
    I also have experienced the numbing sensation in the back of the head or neck area. It only happens when I am laying down awkwardly with a ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.